# SDR JJBA20210331004

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 45,430 hours, 28,314 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat 4a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON SEAT 4A ARMREST STRUCTURE. R&R PASSENGER SEAT 4A. NO FURTHER DAMAGE NOTED.
